# SDR HEEA086963

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,440 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 206064819031A
- Condition: Cracked
- Location: Crew/Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CREW DOOR CRACKED. REPLACED DOOR.
